Browse Title Index


 
Issue Title
 
Vol 30, No 4 (2015) AN ENHANCED FIREFLY ALGORITHM FOR MIXED VARIABLE STRUCTURAL OPTIMIZATION PROBLEMS Abstract   PDF   PDF
Ivona Brajevic, Jelena Ignjatovic
 
Vol. 36, No 3 (2021) AN EXAMINATION OF THE CONDITION UNDER WHICH A CONCHOIDAL SURFACE IS A BONNET SURFACE IN THE EUCLIDEAN 3-SPACE Abstract   PDF
Muradiye Çimdiker Aslan, Gülşah Aydın Şekerci
 
Vol. 35, No 5 (2020) AN IDENTITY-BASED ENCRYPTION SCHEME USING ISOGENY OF ELLIPTIC CURVES Abstract   PDF
Mojtaba Bahramian, Elham Hajirezaei
 
Vol 31, No 1 (2016) AN $L^{p}$-$L^{q}$-VERSION OF MORGAN'S THEOREM FOR THE GENERALIZED DUNKL TRANSFORM Abstract   PDF
Loualid El Mehdi
 
Vol. 35, No 4 (2020) ANTI-INVARIANT RIEMANNIAN SUBMERSIONS FROM LOCALLY CONFORMAL KAEHLER MANIFOLDS Abstract   PDF
Majid Ali Choudhary, Lamia Saeed Alqahtani
 
Vol 29, No 3 (2014) Application of block Cayley-Hamilton theorem to generalized inversion Abstract   PDF
Predrag Stanimirović, Aleksandar S. Randjelovic
 
Vol. 32, No 4 (2017) APPLICATIONS OF INFINITE MATRICES IN NON-NEWTONIAN CALCULUS FOR PARANORMED SPACES AND THEIR TOEPLITZ DUALS Abstract   PDF
Kuldip Raj, Charu Sharma
 
Vol. 35, No 5 (2020) APPLICATIONS OF MATRIX TRANSFORMATIONS TO ABSOLUTE SUMMABILITY Abstract   PDF
Mehmet Ali Sarigol
 
Vol 30, No 3 (2015) APPLICATIONS OF THE MEAN CURVATURE FLOW ASSOCIATED TO ANISOTROPIC GENERALIZED LAGRANGE METRICS IN IMAGE PROCESSING Abstract   PDF
Jelena Stojanov, Vladimir Balan
 
Vol 31, No 2 (2016) APPROXIMATE SPECTRAL LEARNING USING NYSTROM METHOD Abstract   PDF
Aleksandar Trokicić
 
Vol. 35, No 5 (2020) APPROXIMATION BY JAIN-SCHURER OPERATORS Abstract   PDF
Nursel Çetin, Gülen Başcanbaz-Tunca
 
Vol. 36, No 1 (2021) APPROXIMATION PROPERTIES OF MODIFIED BASKAKOV GAMMA OPERATORS Abstract   PDF
Seda Arpagus, Ali Olgun
 
Vol. 36, No 1 (2021) APPROXIMATION PROPERTIES OF MODIFIED GAUSS-WEIERSTRASS INTEGRAL OPERATORS IN EXPONENTIALLY WEIGHTED Lp SPACES Abstract   PDF
Başar Yilmaz
 
Vol. 32, No 2 (2017) APPROXIMATION THEOREMS FOR LIMIT $(p,q)-$BERNSTEIN-DURRMEYER OPERATOR Abstract   PDF
Zoltan Finta, Vijay Gupta
 
Vol. 34, No 5 (2019) ARENS REGULARITY AND STRONG IRREGULARITY OF CERTAIN BILINEAR MAPPINGS Abstract   PDF
Somayeh Mohammadzadeh, Sedigheh Barootkoob
 
Vol. 35, No 5 (2020) ARENS REGULARITY OF PROJECTIVE TENSOR PRODUCT Abstract   PDF
Mostfa Shams Kojanaghi, Kazem Haghnejad Azar
 
Vol 30, No 1 (2015) ASYMPTOTIC STABILITY OF NONLINEAR NEUTRAL DIFFERENTIAL EQUATIONS WITH VARIABLE DELAYS Abstract   PDF
Abdelouaheb Ardjouni, Ahcene Djoudi
 
Vol 31, No 4 (2016) ASYMPTOTIC STABILITY PROPERTIES OF SOLUTIONS TO A BRESSE SYSTEM WITH A WEAK VISCOELASTIC TERM Abstract   PDF
Mohamed Ferhat, Ali Hakem
 
Vol. 35, No 5 (2020) AUTHOMATED METHOD FOR DESIGNING FUZZY SYSTEMS Abstract   PDF
Ivana Micić, Nada Damljanović, Zorana Jančić
 
Vol 31, No 4 (2016) AW(k)-TYPE CURVES ACCORDING TO PARALLEL TRANSPORT FRAME IN EUCLIDEAN SPACE E4 Abstract   PDF
Ílim Kişi, Sezgin Büyükkütük, - Deepmala, Günay Öztürk
 
Vol. 35, No 5 (2020) BANACH FIXED POINT THEOREM ON ORTHOGONAL CONE METRIC SPACES Abstract   PDF
Zeinab Eivazi Damirchi Darsi Olia, Madjid Eshaghi Gordji, Davood Ebrahimi Bagha
 
Vol 31, No 1 (2016) BERNSTEIN DURRMEYER OPERATORS BASED ON TWO PARAMETERS Abstract   PDF
Vijay Gupta
 
Vol. 34, No 2 (2019) BERTRAND-B CURVES IN THE THREE DIMENSIONAL SPHERE Abstract   PDF
Fırat Yerlikaya, Ismail Aydemir
 
Vol. 32, No 1 (2017) BEST PROXIMITY AND COUPLED BEST PROXIMITY POINTS OF ( psi-phi-theta )-ALMOST WEAKLY CONTRACTIVE MAPS IN PARTIALLY ORDERED METRIC SPACE Abstract   PDF
Venkata Ravindranadh Gutti Babu, Bekere Kumssa Leta
 
Vol. 32, No 5 (2017) BEST PROXIMITY POINTS FOR GENERALIZED (α, φ, ψ)-PROXIMAL CONTRACTIONS ON SEMI-METRIC SPACES Abstract   PDF
Abdelbasset Felhi
 
51 - 75 of 545 Items << < 1 2 3 4 5 6 7 8 9 10 > >>